I  am 25 years old and recently got off of the depo vera shot in august...it has been 4 weeks this week since i was suppose to go back for my shot...I was on it for about 3 years and while I was on it I would spot about a week or so before it was time for my next injection...after that it would go away! I didn't cramp or anything but I started severing from migraines right after starting the shots...but the first of August I started spotting it lasted about a week or so...then I started spotting again after I was scheduled to go back for my next one but didn't...I had a 6 day period with cramps and hot flashes at the end of august then stopped for a week or so my cramping continued and so did the hot flashes...I became sick...I felt like something was sitting on my chest and I couldn't breathe and nothing was helping!  I am a smoker but I have been for years and even the doctor said that my smoking shouldn't be that bad for me not to be able to breathe...well then I started my period again around the 6th of September and it lasted for 10 days...the hot flashes have gotten worse so has the cramping and my headaches are coming back worse....I'm having trouble sleeping at night...my breast and nipples are sore and tender...my appetite hasn't been the best but I am able to eat...I haven't gained any weight...since being on the depo I have lost weight...from April to July I lost over 45lbs without trying too or knowing how...not that I was complaining lol...but now I'm having all these problems and don't know why...I would eventually like to have another baby but now I'm worried that this will keep me from conceiving again...I am also poly-cystic on my left ovary and since having these symptoms I have been hurting in my left side and it is swollen....can anybody help me?!?!?!